×

zbMATH — the first resource for mathematics

Found 2 Documents (Results 1–2)

Kozhanov, A. I. (ed.), Nonclassical equations of mathematical physics. Novosibirsk: Izdatel’stvo Instituta Matematiki Im. S. L. Soboleva SO RAN. 206-220 (2002).
MSC:  35M10 35A05 35B45 35B50
BibTeX Cite
WorldCat.org
Sib. Mat. Zh. 42, No. 5, 1147-1161 (2001); translation in Sib. Math. J. 42, No. 5, 961-974 (2001).
MSC:  35M10 35P10
BibTeX Cite
Full Text: EuDML
WorldCat.org

Filter Results by …

Document Type
Year of Publication
Classification